# SDR CHIR201709072957

- Difficulty date: September 5, 2017
- Submitted: April 5, 2020
- Operation: General aviation
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 78,596 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Flame Detector
- Component: Flame Detector, Kidde
- Component part number: 47327503
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE IN ENROUTE THE NR 1 ENGINE FIRE LIGHT ILLUMINATED (6) SEPARATE TIMES FOR 3-5 SECONDS EACH TIME, WITH 1-2 MINUTES IN BETWEEN OCCURRENCES. PILOT LANDED AND TURNED ACFT OVER TO MAINT. BLUE GROUND WIRE WAS FOUND BROKEN OFF AT THE BACK OF THE NR 1 AFT O/B FIRE DETECTOR ALONG WITH CHAFED WIRE (W1G20) AT STA: 410, W/L: -12, BL: 40L. REPLACED NR 1 AFT O/B FIRE DETECTOR AND REPAIRED CHAFED WIRE.SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C. THIS SUPPLEMENTAL INFORMATION WILL BE REPEATED ON THE FOLLOWING SDR’S; CHIR20160608001, CHIR20161003001, CHIR20140217001, CHIR20140214001, CHIR20161006001. CHIR20161007001, CHIR20161008001, CHIR20161009001, CHIR20161121001, CHIR2879, CHIR3001092917, CHIR2957090717, CHIA201803163196, CHIA201810083560, CHIA201810063561, CHIA201907214031, & CHIA201907234035
